RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2009, Volume 6, Pages 533–536 (Mi semr84)  

This article is cited in 7 scientific papers (total in 7 papers)

Short communications

On commuting differential operators of rank $2$

A. E. Mironov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: In this work we suggest the method of constructing of commuting ordinary differential operators of rank $2$ corresponding to the spectral curve of genus $3$ and $4$. In the case of genus $4$ the operators have polynomial coefficients.

Keywords: commuting differential operators.

Full text: PDF file (697 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.43
MSC: 47E05
Received December 21, 2009, published December 23, 2009

Citation: A. E. Mironov, “On commuting differential operators of rank $2$”, Sib. Èlektron. Mat. Izv., 6 (2009), 533–536

Citation in format AMSBIB
\Bibitem{Mir09}
\by A.~E.~Mironov
\paper On commuting differential operators of rank~$2$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2009
\vol 6
\pages 533--536
\mathnet{http://mi.mathnet.ru/semr84}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2586707}
\elib{http://elibrary.ru/item.asp?id=13035604}


Linking options:
  • http://mi.mathnet.ru/eng/semr84
  • http://mi.mathnet.ru/eng/semr/v6/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Shabat, Z. S. Elkanova, “Commuting differential operators in two-dimension”, Ufa Math. J., 3:2 (2011), 89–95  mathnet  zmath
    2. V. N. Davletshina, “O samosopryazhennykh kommutiruyuschikh differentsialnykh operatorakh ranga dva”, Sib. elektron. matem. izv., 10 (2013), 109–112  mathnet
    3. O. I. Mokhov, “On Commutative Subalgebras of the Weyl Algebra Related to Commuting Operators of Arbitrary Rank and Genus”, Math. Notes, 94:2 (2013), 298–300  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. F. Kh. Baichorova, Z. S. Elkanova, “Commuting differential operators of orders 4 and 6”, Ufa Math. J., 5:3 (2013), 11–19  mathnet  crossref  elib
    5. V. N. Davletshina, E. I. Shamaev, “On commuting differential operators of rank $2$”, Siberian Math. J., 55:4 (2014), 606–610  mathnet  crossref  mathscinet  isi
    6. V. N. Davletshina, “Commuting differential operators of rank $2$ with trigonometric coefficients”, Siberian Math. J., 56:3 (2015), 405–410  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    7. A. E. Mironov, “Self-adjoint commuting differential operators of rank two”, Russian Math. Surveys, 71:4 (2016), 751–779  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:286
    Full text:121
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019